Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
122 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Suggest treatment for anxiety and depressive disorder

Premium Questions

Dr.  Abhishek Kapoor MD

Hi, My name is XXXXXXX I Have following problem form last 5 year and consulted with Psychiatrist . currently just started xet cr 12.5 mg on a daily basis. Problem to co-relate any words during speaking Forcing mind to... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)
Dr. Ashish Mittal MD

such anxiety? It keeps me from starting projects. ... View answer

Answered by : Dr. Ashish Mittal ( Psychiatrist)
Dr.  Abhishek Kapoor MD

her to our care the following morning. She was at that point diagnosed with depressive disorder and anxiety . She has tried several medications that have not helped her. She is currently seeing a... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)
Dr. Seikhoo Bishnoi MD

get a type of anxiety and fear of going somewhere. To start of 6 years ago when I was in high school ... like this like he started to get anxiety to because I will cry and couldn't control my self so he had ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr.  Manisha Gopal MD

of unreality, to Wellbutrin which caused severe anxiety and craziness, and now on Elavil 10-30 mg / day .... Meds.: besides Elavil, Clonazepam 1.5 mg. at hs for anxiety and restless leg, Flexeril 1 at hs ... View answer

Answered by : Dr. Manisha Gopal ( Psychiatrist)

Public Forum Discussions

Dr. Gayathri MD

My daughter has be experiencing anxiety and depression since the birth of her child. Yesterday she became angry just because I saw a picture of her and told she looked tired. She repeatedly kept saying ... View answer

Answered by : Dr. Gayathri ( Psychiatrist)
Dr.  Shinas Hussain MD

; in my 20 s I was diagnosed with then called manic-depressive disorder, My called bipolar 2 since I have much more depression than manic episodes. I take ativan 1 mg. 4xdaily for bad anxiety and have... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Michelle Gibson James MD

I have heard of depression disorder but never about double depression disorder. I am a little ... disorder and a suggested treatment recommendation. Thank you very much. ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr.  Prashant Gohil MD

I am taking Ambilify for MDD (Anxiety, depression, panic attacks) 5 mg. tablet at 4:00 pm everyday ... any suggestions on the Ambilify? Also, I take 7.5 mg. of Remeron ( Mirtazapine) for sleep---too strong ... View answer

Answered by : Dr. Prashant Gohil ( Psychiatrist)
Dr. Michelle Gibson James MD

I have major depressive disorder and have been taking anti-depressants (150mg) for 17 years now. I feel that my depression is getting worse. It seems harder to do just small tasks and harder ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)

Mobile Questions and Answers

Dr. Saumya Mittal MD

sounds like anxiety/depressive disorder. meet a psychiatrist please

Dr. Raju A.T MD

Hi, Thanks for contacting Healthcaremagic.com Please do ask any doubt related to your conditions. I shall answer you. Regards,

Dr.      Nidhi Setia MD

It may be a mixed anxiety depressive disorder. Tab escitalopram 5mg will help. Consult a psychiatrist